MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH
Lot Number 0036610186
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that farawave catheter was leaking fluid from the end of the catheter near the flushing port which was cracked.The procedure was completed using different farawave catheter.No patient complications occurred.The product is expected to return for analysis.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device has not been received for analysis.Upon receipt and completion of the analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that farawave catheter was leaking fluid from the end of the catheter near the flushing port which was cracked.The procedure was completed using different farawave catheter.No patient complications occurred.The product was received for analysis.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Investigation summary with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of leak and detachment of device or device component.The device was returned and inspected, and no outer abnormalities were observed.Luer/strain relief is fully attached.A guidewire was successfully inserted through the catheter.Deployment was tested multiple times, and deployment to basket and flower was functional with no unusual resistance noted.Flushing through the irrigation port was tested.No obstruction was observed, and the irrigation was functional in all deployment states.No leak was noted.During product analysis, the device passed all test performed, showing no evidence of the reported failure.An image was provided for review and showed the flush port, however, it did not confirm any of the reported allegations.Device history record review it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review a risk review performed for the farawave device confirmed that the event of luer detachment of device or device component and leak are a known event defined in the products risk management documentation.These event types had been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on the available information, boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.

Brand Name
FARAWAVE
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24332312
Report Number2124215-2026-08203
Device Sequence Number17397917
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)270527(10)36610186
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0036610186
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown